# SDR TRAX200800923

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT NR 5 OUT.  REMOVED AND REPLACED LAMP AT NR 5 LIGHT ASSY OPS CK GOOD IAW AMM 33-51-21 (SDR CLOSED).  (A)
